Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/42518
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Suárez, José P. | en_US |
dc.contributor.author | Moreno T. | en_US |
dc.contributor.other | Suarez, Jose Pablo | - |
dc.date.accessioned | 2018-11-19T17:02:02Z | - |
dc.date.available | 2018-11-19T17:02:02Z | - |
dc.date.issued | 2015 | en_US |
dc.identifier.issn | 0377-0427 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/42518 | - |
dc.description.abstract | We prove that both, the repeated interior point based subdivision and the LE m-section (m≥4) of an initial n-simplex inRn(n≥2), produce a sequence of simplicial meshes with minimum interior solid angles converging to zero. | en_US |
dc.language | spa | en_US |
dc.relation.ispartof | Journal of Computational and Applied Mathematics | en_US |
dc.source | Journal of Computational and Applied Mathematics[ISSN 0377-0427],v. 275, p. 135-138 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject | 1206 Análisis numérico | en_US |
dc.subject.other | Simplices | en_US |
dc.subject.other | Simplicial meshes | en_US |
dc.subject.other | Mesh refinement | en_US |
dc.subject.other | Solid angle | en_US |
dc.title | The limit property for the interior solid angles of some refinement schemes for simplicial meshes | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1016/j.cam.2014.08.004 | |
dc.identifier.scopus | 84908190384 | - |
dc.identifier.isi | 000343838100009 | - |
dc.identifier.url | https://api.elsevier.com/content/abstract/scopus_id/84908190384 | - |
dc.contributor.authorscopusid | 7202040282 | - |
dc.contributor.authorscopusid | 55213116800 | - |
dc.description.lastpage | 138 | - |
dc.description.firstpage | 135 | - |
dc.relation.volume | 275 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.identifier.wos | WOS:000343838100009 | |
dc.contributor.daisngid | 1080382 | - |
dc.contributor.daisngid | 7583609 | - |
dc.identifier.investigatorRID | C-1092-2012 | - |
dc.contributor.wosstandard | WOS:Suarez, JP | |
dc.contributor.wosstandard | WOS:Moreno, T | |
dc.date.coverdate | Enero 2015 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 1,034 | |
dc.description.jcr | 1,328 | |
dc.description.sjrq | Q1 | |
dc.description.jcrq | Q1 | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR IUMA: Matemáticas, Gráficos y Computación | - |
crisitem.author.dept | IU de Microelectrónica Aplicada | - |
crisitem.author.dept | Departamento de Cartografía y Expresión Gráfica en La Ingeniería | - |
crisitem.author.orcid | 0000-0001-8140-9008 | - |
crisitem.author.parentorg | IU de Microelectrónica Aplicada | - |
crisitem.author.fullName | Suárez Rivero, José Pablo | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 30, 2025
Page view(s)
121
checked on Jan 18, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.